Couldn't find what you looking for?

TRY OUR SEARCH!

I'm a 16 year old girl, and I have been sexually active for around 5 months. 3 months ago I started taking the Pill, and due to the personal emotional effects it had on me, I stopped taking it a little less than a week ago. Last night I tried to have intercourse with my boyfriend but found it extremely painful; there was a sharp pain in my abdomen that is still present. Oral sex still felt fantastic, it was just the vaginal intercourse. Is there a simple solution to this? Is it just my body adjusting to my hormones again?
Side note - I have also had increased dizzy spells and hunger, but my period ended just a few days ago, so I know I am not pregnant. ?

Loading...

I suggest seeing a doctor, also just my personal opinion. Your sixteen. Its a little early for sex. Why don't you take it slow? Don't be afraid to talk to your parents either, just ask if you can see a doctor. 
Reply

Loading...